A note on Hamiltonian circuits

V. Chvátal, P. Erdős

Research output: Contribution to journalArticle

282 Citations (Scopus)
Original languageEnglish
Pages (from-to)111-113
Number of pages3
JournalDiscrete Mathematics
Volume2
Issue number2
DOIs
Publication statusPublished - 1972

Fingerprint

Hamiltonians
Hamiltonian circuit
Networks (circuits)

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Theoretical Computer Science

Cite this

A note on Hamiltonian circuits. / Chvátal, V.; Erdős, P.

In: Discrete Mathematics, Vol. 2, No. 2, 1972, p. 111-113.

Research output: Contribution to journalArticle

Chvátal, V. ; Erdős, P. / A note on Hamiltonian circuits. In: Discrete Mathematics. 1972 ; Vol. 2, No. 2. pp. 111-113.
@article{7b25863d5ec44a50b92e66d34b2d6c59,
title = "A note on Hamiltonian circuits",
author = "V. Chv{\'a}tal and P. Erdős",
year = "1972",
doi = "10.1016/0012-365X(72)90079-9",
language = "English",
volume = "2",
pages = "111--113",
journal = "Discrete Mathematics",
issn = "0012-365X",
publisher = "Elsevier",
number = "2",

}

TY - JOUR

T1 - A note on Hamiltonian circuits

AU - Chvátal, V.

AU - Erdős, P.

PY - 1972

Y1 - 1972

UR - http://www.scopus.com/inward/record.url?scp=0000987135&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0000987135&partnerID=8YFLogxK

U2 - 10.1016/0012-365X(72)90079-9

DO - 10.1016/0012-365X(72)90079-9

M3 - Article

VL - 2

SP - 111

EP - 113

JO - Discrete Mathematics

JF - Discrete Mathematics

SN - 0012-365X

IS - 2

ER -